Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Loose motion, vomiting, taking Emset, Oflox and Enterogermina. What do you feel?

my mother is 46 yrs old 8 days back she was suffering from cough and weakness so doctor gave her some medicines and a saline , some i/v2 and injection and after that she had fever for 3 days and after giving the medicines like inj. powercef 1 gm, inj. genta 80 mg, inj r.din 2cc, inj. emset 2cc, cap. enterogermina, cap vibact, cap. doxy 100 she started with vomiting and loose motions after giving inj.emset 2 mg vomiting stopped but loose motions are still there she is on juices only she cant even digest that..... now from previous 3 days inj. pan 40mg, inj. emset 4mg, iv oflox 200mg, iv metro 400mg, ivf dns+inj elderlit, iv rl, cap. enterogermina, tab. vibact, tab. ativan 1 mg, tab restyl 0.25, inj. buscopan, inj. voveron, cap ridotril are going on what you feel?? is the treatment going on the right path?? when she ll get ok???
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  1376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
treatment is going right add 1 gm ceftriaxone twice a day i/vit might take 3-4 more days .maintain hydration by giving i/v fluids
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor